Skip to Content

I am taking Revlimid, what can I do about the nausea, dizziness and fatigue?

Responses (2)

Anonymous 18 Jan 2013

you can take anti nausea meds,move change positions slowly as alot of dizziness due to vertigo.Drinks lots of fluids,but do none of these unless you check with your dr first. And do get as much rest as you can you will feel better.But I will advise you to do nothing until you ask your dr first,as I am not a DR.

toots814 18 Jan 2013

What dose of Revlimid are you taking? You can ask your Oncologist if you can try a lower dose. I was on Rev. for almost 2 years. I was put on Rev., 5mg for 21 days then a 7 day rest. I got pretty sick on that dose. My dose was changed to 5mg every other day for 21 days then a 7 day rest. This worked out fine. No more nausea and less fatigue. It has kept me in remission for almost 2 years.

Anonymous 18 Jan 2013

I wasn't on Revlimid but a family member was and I do not know all his info but I do know that I had to take care of him and his complaints were real enough

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions